# SDR CALA2013061700416

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 58,061 hours, 13,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M10568
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY INOPERATIVE 7ABC. REPAIRED.   OPS CHECKED GOOD IAW MM 33-51-07.
